# SDR GLBA20060998

- Difficulty date: September 11, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,366 hours, 28,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HEAVY ANGLE CRACKED APPROXIMATELY 1.6 INCHES AT F.S. 288.0 TO 289.6. MAINTENANCE REPAIRED LT HEAVY ANGLE IAW SRM 53-90.  REPAIR LENGTH 13.5 INCHES.  PN 114-430002-7179. AT FS 288 TO FS 301.5.  RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
